# SDR HYIA20210915002

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Tecnam P2012
- Aircraft serial: 026
- Aircraft time: 453 hours, 460 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40138B
- Condition: Broken
- Location: Mlg
- Part time: 412 hours, 445 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION SPOKE ON THE MAIN GEAR WHEEL ASSEMBLY WAS FOUND TO BE BROKEN. THE WHEEL ASSEMBLY WAS REPLACED WITH NO ADDITIONAL DEFECTS NOTED
